X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
approximation (1) 1
common fixed-points (1) 1
demicompact operator (1) 1
mathematics, applied (1) 1
nonexpansive mapings (1) 1
q-uniformly smooth spaces (1) 1
theorems (1) 1
uniformly gover-capteaux differentiable norm (1) 1
uniformly gâteaux differentiable norm (1) 1
uniformly smooth real banach spaces (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Applicable Analysis, ISSN 0003-6811, 01/2008, Volume 87, Issue 1, pp. 117 - 129
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.